# SDR 2014FA0000620

- Difficulty date: October 23, 2014
- Submitted: October 23, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: D21343153
- Part serial: L836617
- Condition: Separated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST HAS ADHESIVE SEPARATION AT THE SEAMS.
